# SDR DLM88980432

- Difficulty date: February 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Engine: Pwa JT8D219
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38005041
- Condition: Failed
- Location: Apu Compt
- Part time: 4,653 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU SHUTDOWN AUTOMATICLLY, ATTEMPT AT RESTART UNSUCCESSFUL.  LEFT GENERATOR ON MCO.  DIVERTED TO CVG.  REPLACED APU.
